# SDR NACA20050034

- Difficulty date: December 31, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 25,935 hours, 25,283 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: 48635018011
- Part serial: 211
- Condition: Intermittent
- Location: Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO FLICKERING TAKEOFF CONFIGURATION AT 1 DEGREE DOWN TRIM.  REPLACED TRIM POSITION INDICATOR.  OP CHECKED GOOD.  REF: JIC 27-15-81-RAI-10000.
